Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 1516 to 1535 of 1572

1516
The Waiting Time Analysis of A Discrete Time Queue with Arrivals as A Discrete Autoregressive Process of Order 1

HWANG, GANG UK; CHOI, BONG DAE; KIM, JAE-KYOON, Journal of Applied Probability, 2002

1517
Waveforms of molecular oscillations reveal circadian timekeeping mechanisms

Jo, Hang-Hyun; Kim, Yeon Jeong; Kim, Jae Kyoungresearcher; Foo, Mathias; Somers, David E.; Kim, Pan-Jun, COMMUNICATIONS BIOLOGY, v.1, no.1, 2018-11

1518
Wavelet frames from Butterworth filters

Kim, Hong Ohresearcher, SAMPLING THEORY IN SIGNAL AND IMAGE PROCESSING, v.4, no.3, pp.231 - 250, 2004-09

1519
Weak approximation for linear systems of quadrics

Im, Bo-Haeresearcher; Larsen, M, JOURNAL OF NUMBER THEORY, v.119, no.1, pp.148 - 154, 2006-07

1520
Weakly mixing interval exchange transformation

Choe, Geon Horesearcher, MATHEMATICA JAPONICA, v.38, no.4, pp.727 - 734, 1993-06

1521
Weierstrass points on certain modular groups

Im, Bo-Haeresearcher; Jeon, Daeyeol; Kim, Chang Heon, JOURNAL OF NUMBER THEORY, v.160, pp.586 - 602, 2016-03

1522
Weighted L-2 inequalities for classical and semiclassical weights

Jung, HS; Kwon, Kil Hyunresearcher; Lee, DW, JOURNAL OF INEQUALITIES AND APPLICATIONS, v.1, no.2, pp.171 - 181, 1997

1523
Weighted norm inequality of M harmonic conjugate function

Choi, U-Jinresearcher; Rim, Kyung-Soo, COMPLEX VARIABLES-THEORY AND APPLICATION, v.34, no.0, pp.437 - 444, 1997-01

1524
WEIGHTED NORMAL NUMBERS

Choe, Geon Horesearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.52, no.2, pp.177 - 181, 1995-10

1525
Weighted subspaces of Hardy spaces

Kim, Hong Ohresearcher, CAN. JOUR. MATH., v.40, no.5, pp.1074 - 1083, 1988-01

1526
Weighting in survey analysis under informative sampling

Kim, Jae Kwangresearcher; Skinner, C. J., BIOMETRIKA, v.100, no.2, pp.385 - 398, 2013-06

1527
WELL-POSEDNESS AND ILL-POSEDNESS FOR THE CUBIC FRACTIONAL SCHRODINGER EQUATIONS

Cho, Yonggeun; Hwang, Gyeongha; Kwon, Soonsikresearcher; Lee, Sanghyuk, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.35, no.7, pp.2863 - 2880, 2015-07

1528
WELL-POSEDNESS AND ILL-POSEDNESS OF THE FIFTH-ORDER MODIFIED KDV EQUATION

Kwon, Soonsikresearcher, ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008

1529
WELL-POSEDNESS OF THE CONDUCTIVITY RECONSTRUCTION FROM AN INTERIOR CURRENT DENSITY IN TERMS OF SCHAUDER THEORY

Kim, Yong-Jungresearcher; Lee, Min Gi, QUARTERLY OF APPLIED MATHEMATICS, v.73, no.3, pp.419 - 433, 2015-09

1530
What Does it Take to Make Model-Informed Precision Dosing Common Practice? Report from the 1st Asian Symposium on Precision Dosing

Polasek, Thomas M.; Rostami-Hodjegan, Amin; Yim, Dong-Seok; Jamei, Masoud; Lee, Howard; Kimko, Holly; Kim, Jae Kyoungresearcher; et al, AAPS JOURNAL, v.21, no.2, 2019-03

1531
Width parameters beyond tree-width and their applications

Hlineny, P; Oum, Sang-ilresearcher; Seese, D; Gottlob, G, COMPUTER JOURNAL, v.51, no.3, pp.326 - 362, 2008-05

1532
Wigner Crystallization in the Quantum 1D Jellium at All Densities

Jansen, S.; Jung, P.researcher, COMMUNICATIONS IN MATHEMATICAL PHYSICS, v.331, no.3, pp.1133 - 1154, 2014-11

1533
Zero-cycles with modulus associated to hyperplane arrangements on affine spaces

Crisman, Karl-Dieter; Park, Jinhyunresearcher, MANUSCRIPTA MATHEMATICA, v.155, no.1-2, pp.15 - 45, 2018-01

1534
ZEROS OF A QUASI-MODULAR FORM OF WEIGHT 2 FOR Gamma(+)(0) (N)

Choi, SoYoung; Im, Bo-Haeresearcher, TAIWANESE JOURNAL OF MATHEMATICS, v.19, no.5, pp.1369 - 1386, 2015-10

1535
Zeros of Jacobi-Sobolev orthogonal polynomials

D. H. KIM; Kwon, Kil Hyunresearcher; F. MARCELL´AN; G. J. YOON, INTERNATIONAL MATHEMATICAL JOURNAL, v.4, no.5, pp.413 - 422, 2003-01

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0